# SDR AALA201706279034

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 67,485 hours, 25,119 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31073060
- Condition: Faulty
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 10000AND ACCELERATING ABOVE 280 KTS WING TIP OSCILLATION EXCESSIVE, SLOWED TO BELOW 250 KTS RETURNED TO NORMAL FLIGHT CONTOL RIGHT AILERON SERVO FAULT (RT). EMERGENCY DECLARED. REPLACED RIGHT WING GREEN AILERON SERVO CONTROL.  AIRCRAFT WAS GROUNDED.
